# SDR UIEA2019012403021

- Difficulty date: January 24, 2019
- Submitted: January 25, 2019
- Operation: Air carrier
- Aircraft: N1181A
- Make and model: Boeing 767-3Y0
- Aircraft serial: 26206
- Aircraft time: 84,718 hours, 20,909 cycles
- System (JASC): 2450 · AC Power Distribution System
- Part: Buss
- Condition: Malfunctioned
- Location: Electrical Sys
- Stage of operation: DE
- How discovered: O
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

RIGHT A/C BUS FAILED INFLT DESCENDING BELOW 240 ( PERFORMED OPS CHECK IAW AMM 24-22-00 OPS CHECK NORMAL AT THIS TIME NO FURTHER DEFECTS NOTED  )
